# SDR SWAA2022040505572

- Difficulty date: October 6, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,185 hours, 27,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fork
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PICKLE FORK IS CRACKED AT STATION 663. / COMPLIED WITH EA 1-753-35800; ACCOMPLISH PERMANENT REPAIR OR REPLACEMENT OF DISCREPANT PARTS WITHIN 1 NON-REVENUE FERRY FLIGHT FLIGHT CYCLE FROM DAL-VCV. CONDITIONS FOR FERRY-KNOWN OR FORCAST TURBULANCE IS AVOIDED; FLIGHT IS NON-REVENUE WITH NO PASSENGERS AND NO-REVENUE CARGO-MINIMUM CREW. REFERENCE LP 1102699
